MathSciNet Relay Station
MathSciNet bibliographic data
MR1973990 46L54 (05A17 05E15 20F55)
Biane, Philippe; Goodman, Frederick; Nica, Alexandru Non-crossing cumulants of type B. Trans. Amer. Math. Soc. 355 (2003), no. 6, 2263–2303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement